# SDR SWAA2020051974433

- Difficulty date: May 2, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 47,822 hours, 28,490 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB HAS CRACKS ON RIB ASSY 4; STAB STA 120.30; ON STIFFENERS 2 AND 3; LOWER PART. / REMOVED DAMAGE AND INSTALLED REPAIR PARTS AT R/H HORIZONTAL STAB ON RIB ASSY 4; STAB STA 120.30 ON STIFFENER 2 LOWER PART IAW. SRM 51-40-02. AND DWG 182A4001; DWG. 182A3001; DWG 182A2401 88920U 15MAY20 SRM 55-10-09-2R-4
